MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4067/s0034-98872004000600011

Медицинская библиотека · Revista medica de Chile · 2004

[Acute interstitial nephritis associated to lamotrigine use. Report of one case].

Mönckeberg Gustavo, Vukusich Antonio, Valls Gonzalo, Rosenberg Helmar

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute interstitial nephritis is a mononuclear and sterile inflammation of the renal interstice caused by drugs, infections or immune phenomena. The clinical presentation is characterized by the triad of rash, fever and eosinophilia. We report a 32 years old man, in treatment with lamotrigine for depression, admitted to the hospital due to fever, abdominal pain, jaundice, cutaneus rash and malaise. Due to an oliguric renal failure of acute onset, a renal biopsy was done. The pathological study showed a granulomatous acute interstitial nephritis. He was started on hemodialysis and treated with cessation of the drug and corticosteroids, with complete recovery of the renal function.

Для цитирования: Mönckeberg Gustavo, Vukusich Antonio, Valls Gonzalo, Rosenberg Helmar. [Acute interstitial nephritis associated to lamotrigine use. Report of one case].. Revista medica de Chile. 2004. DOI: 10.4067/s0034-98872004000600011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.